Alert archive / Illinois / Wind Advisories in 2007
Wind Advisory 1, NWS Quad Cities, IA
NWS Quad Cities, IA issued this wind advisory at Mar 2, 2007, 3:41 AM CST for Clark County, Scotland County, Missouri; 7 counties in Illinois; Des Moines County, Lee County, Iowa. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2007, 3:41 AM CST (09:41 UTC)
- Expired
- Mar 2, 2007, 6:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Quad Cities, IA
Counties Des Moines County, IA, Lee County, IA, Bureau County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, McDonough County, IL, Putnam County, IL, Warren County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 91 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDVN 020941 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 341 AM CST FRI MAR 2 2007 ...STRONG WINDS EXPECTED TODAY... .A RECORD OR NEAR RECORD STRENGTH STORM SYSTEM WILL BRING STRONG WINDS TODAY AS IT DEPARTS THE REGION. THESE WINDS WILL BEGIN TO DECREASE TOWARD EVENING. IAZ089-099-ILZ016>018-025-026-034-035-MOZ009-010-021745- /O.CAN.KDVN.HW.W.0001.000000T0000Z-070302T1200Z/ /O.NEW.KDVN.WI.Y.0001.070302T0941Z-070303T0000Z/ DES MOINES-LEE-HENRY IL-BUREAU-PUTNAM-HENDERSON-WARREN-HANCOCK- MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...BURLINGTON...FORT MADISON...KEWANEE... PRINCETON...HENNEPIN...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB... MEMPHIS...KAHOKA 341 AM CST FRI MAR 2 2007 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. STRONG WESTERLY WINDS OF OVER 30 MPH...WITH GUSTS OVER 40 MPH...ARE EXPECTED TODAY. IN ADDITION...SOME LOCATIONS MAY EXPERIENCE LIGHT SNOW OR BLOWING SNOW. ALL OF THESE CONDITIONS MAY LEAD TO DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$ IAZ063>068-076>078-087-088-098-ILZ007-009-015-024-021045- /O.CAN.KDVN.HW.W.0001.000000T0000Z-070302T1200Z/ IOWA-JOHNSON-CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON- LOUISA-JEFFERSON-HENRY IA-VAN BUREN-CARROLL-WHITESIDE-ROCK ISLAND- MERCER- INCLUDING THE CITIES OF...MARENGO...IOWA CITY...TIPTON... CLINTON...MUSCATINE...BETTENDORF...DAVENPORT...SIGOURNEY... WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT...KEOSAUQUA.... MOUNT CARROLL...STERLING...ROCK FALLS...MOLINE...ROCK ISLAND... ALEDO 341 AM CST FRI MAR 2 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE HIGH WIND WARNING. ALTHOUGH STRONG WINDS ARE EXPECTED TODAY...THEY ARE NOT EXPECTED TO MEET HIGH WIND WARNING CRITERIA. THUS THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ JAZ
3 follow-up statements
000 WWUS73 KDVN 021603 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1003 AM CST FRI MAR 2 2007 ...STRONG WINDS EXPECTED TODAY... .A VERY INTENSE STORM SYSTEM WILL BRING STRONG WINDS TODAY AS IT DEPARTS THE REGION. THESE WINDS WILL BEGIN TO DECREASE TOWARD EVENING. IAZ089-099-ILZ016>018-025-026-034-035-MOZ009-010-030000- /O.CON.KDVN.WI.Y.0001.000000T0000Z-070303T0000Z/ DES MOINES-LEE-HENRY IL-BUREAU-PUTNAM-HENDERSON-WARREN-HANCOCK- MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...BURLINGTON...FORT MADISON...KEWANEE... PRINCETON...HENNEPIN...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB... MEMPHIS...KAHOKA 1003 AM CST FRI MAR 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. STRONG WESTERLY WINDS OF OVER 30 MPH...WITH GUSTS OVER 40 MPH... ARE EXPECTED TODAY. IN ADDITION...SOME LOCATIONS MAY EXPERIENCE LIGHT SNOW OR BLOWING SNOW. ALL OF THESE CONDITIONS MAY LEAD TO DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$ MAYES
000 WWUS73 KDVN 022036 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 236 PM CST FRI MAR 2 2007 ...STRONG WINDS EXPECTED TODAY... .A VERY INTENSE STORM SYSTEM WILL BRING STRONG WINDS TODAY AS IT DEPARTS THE REGION. THESE WINDS WILL BEGIN TO DECREASE TOWARD EVENING. ILZ016>018-022145- /O.CAN.KDVN.WI.Y.0001.000000T0000Z-070303T0000Z/ HENRY IL-BUREAU-PUTNAM- INCLUDING THE CITIES OF...KEWANEE...PRINCETON...HENNEPIN 236 PM CST FRI MAR 2 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE WIND ADVISORY. STRONG WINDS WILL CONTINUE FOR THE NEXT SEVERAL HOURS...BUT THE WINDS COMBINED WITH FALLING SNOW ARE CREATING HAZARDOUS TRAVEL CONDITIONS. THEREFORE...THE WIND ADVISORY HAS BEEN REPLACED WITH A SNOW AND BLOWING SNOW ADVISORY. $$ IAZ089-099-ILZ025-026-034-035-MOZ009-010-030000- /O.CON.KDVN.WI.Y.0001.000000T0000Z-070303T0000Z/ DES MOINES-LEE-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...BURLINGTON...FORT MADISON...OQUAWKA... MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 236 PM CST FRI MAR 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. STRONG WESTERLY WINDS OF OVER 30 MPH...WITH GUSTS OVER 40 MPH... ARE EXPECTED TODAY. IN ADDITION...SOME LOCATIONS MAY EXPERIENCE LIGHT SNOW OR BLOWING SNOW. ALL OF THESE CONDITIONS MAY LEAD TO DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$ MAYES
000 WWUS73 KDVN 030111 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 624 PM CST FRI MAR 2 2007 ...WINDS DIMINISHING... .THE VERY INTENSE STORM SYSTEM THAT BROUGHT STRONG WINDS TO THE AREA TODAY IS DRAWING OFF TO THE NORTHEAST. THIS IS ALLOWING THE WINDS TO DIMINISH THIS EVENING. IAZ089-099-ILZ025-026-034-035-MOZ009-010-030130- /O.EXP.KDVN.WI.Y.0001.000000T0000Z-070303T0000Z/ DES MOINES-LEE-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...BURLINGTON...FORT MADISON...OQUAWKA... MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 624 PM CST FRI MAR 2 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. THE STRONG GUSTY WINDS WILL CONTINUE TO SLOWLY DIMINISH OVER THE NEXT FEW HOURS. THUS...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ LE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Mar 2, 3:20 AM CST, 21 minutes earlier.
Area forecast discussion, Mar 2, 3:20 AM CST, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 320 AM CST FRI MAR 2 2007 .DISCUSSION... RECORD OR NEAR RECORD STRENGTH STORM SYSTEM LIFTING NE FROM THE CWA ATTM. GFS/NAM 500 MB ANOMALIES ARE -3 SIGMA WITH THIS STORM WHICH PLACES IT AT RECORD OR NEAR RECORD INTENSITY. 08Z SFC MAP SHOWS SFC LOW BETWEEN KLNR AND KDLL IN SWRN WI. 00Z UPPER AIR CHARTS SHOW A DEEPENING LOW ALOFT AS WELL...WITH 12-HR 230 M HEIGHT FALLS AT DVN. AT THE SFC...VERY STRONG WESTERLY WINDS ARE PERSISTING WITH GUSTS OF 40+ MPH. MSAS SFC ANALYSIS SHOWS ISALLOBARIC RISE MAX ACRS THE W CTRL CWA ATTM AND MOVG EWD. RADAR AND SFC OBS INDICATE -SN FALLING ACRS MUCH OF THE CWA ATTM. THE MORE SIGNIFICANT ISSUE IS THE BLSN ASSOCIATED WITH THE STRONG WINDS. IN MANY CASES...ESPECIALLY IN RURAL AREAS...GROUND-BLIZZARD CONDITIONS ARE OCCURRING WITH RESTRICTED HORIZONTAL VISIBILITY BUT GOOD VERTICAL AND ANGLED VISIBILITY. NEVERTHELESS...AREA ROADS ARE MOSTLY TO TOTALLY SNOW AND ICE COVERED. RURAL AREAS ARE SEEING THE WORST CONDITIONS WITH NEAR WHITEOUT CONDITIONS BEING REPORTED. WE JUST RECEIVED NOTICE THAT I-80 HAS BEEN CLOSED FROM I-74 TO THE ILLINOIS STATE LINE IN IA. MOST OF MY FOCUS WAS ON THE FIRST 24-36 HRS OF THIS FCST PD. FCST CHALLENGES PRECIP OCCURRENCE AND WIND SPEEDS. WITH CYCLONIC FLOW...AMPLE MOISTURE AND AMPLE PVA...PERIODS OF SNOW ARE LIKELY TODAY ACRS MUCH OF THE CWA. THE ONLY EXCEPTION MAY BE THE EXTREME S WHERE THESE PARAMETERS WILL BE SLIGHTLY LESS IN MAGNITUDE. STRONG GRADIENT WINDS ARE EXPECTED TODAY AS THE LOW LIFTS NE. ALTHOUGH THE WINDS WILL NOT MEET HIGH WIND WARNING CRITERIA...THEY SHOULD MEET ADVISORY CRITERIA. ALSO...MUCH OF THE NWRN CWA WILL HAVE SN/BLSN ISSUES. ALTHOUGH I DO NOT EXPECT SNOW ACCUMULATIONS TO MEET ADVISORY CRITERIA...I DO EXPECT THE BLOWING SNOW TO CAUSE TRAVEL PROBLEMS ON AREA ROADS. THUS THE SN/BLSN ADVISORY IS WARRANTED. /SNOW ACCUMULATIONS WILL BE AROUND 0.5-1.5 INCHES./ THE AMERICAN AND EUROPEAN MODELS ARE IN RATHER GOOD AGREEMENT WITH THE TRACK OF THE SFC AND 500 MB LOW THROUGH AROUND 30 HRS. AFTER THAT...THEY BEGIN TO DIVERGE. CLOSER TO THE PRESENT...THE MODELS ARE SLOWING THE NEWD MOVEMENT OF THE LOW. THE MAIN CAUSE IS THE 150+ JET STREAK PRESENTLY MOVING ONSHORE TO BAJA CALIFORNIA FROM THE ERN PACIFIC OCEAN. ONCE THAT JET STREAK LIFTS OUT...THE SYSTEM WILL DEPART MORE QUICKLY. AS THE SYSTEM PULLS OUT...TEMPS WILL BECOME QUITE COLD...COMPARED TO LONG-TERM AVERAGES. ALTHOUGH TEMPS WILL NOT BE AS COLD AS IN FEBRUARY...THEY WILL BE WELL BELOW NORMAL. THEY WILL NOT LAST FOR AS LONG THOUGH. I MADE ONLY MINOR TWEAKS TO GOING FCST MINS SUNDAY INTO TUESDAY. TEMPS LOOK TO MODERATE TOWARD THE MIDDLE OF NEXT WEEK. UPPER AIR FLOW BECOMES MORE ZONAL...ALLOWING FOR WARMER TEMPS TO RETURN. && DVN WATCHES/WARNINGS/ADVISORIES... IA...SNOW AND BLOWING SNOW ADVISORY TODAY...APPROXIMATELY NORTHWEST OF A KEOSAUQUA TO MEDIAPOLIS LINE. WIND ADVISORY TODAY... APPROXIMATELY SOUTHEAST OF A KEOSAUQUA TO MEDIAPOLIS LINE. IL...SNOW AND BLOWING SNOW ADVISORY TODAY...APPROXIMATELY NORTHWEST OF AN ALEDO TO WALNUT LINE. WIND ADVISORY TODAY...APPROXIMATELY SOUTHEAST OF AN ALEDO TO WALNUT LINE. MO...WIND ADVISORY TODAY. && JAZ
Hazardous weather outlook, Mar 1, 5:45 AM CST, 21 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 545 AM CST THU MAR 1 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-021100- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 545 AM CST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SOME LIGHT FREEZING RAIN WITH MINOR ICE ACCUMULATIONS OF UNDER A TENTH OF AN INCH...WILL CONTINUE TO BE POSSIBLE THROUGH MID MORNING ALONG AND NORTH OF THE ROUTE 20 CORRIDOR. EARLY MORNING MOTORISTS SHOULD PREPARE FOR LOCALIZED SLICK SPOTS IN THESE AREAS. A FREEZING RAIN ADVISORY CONTINUES UNTIL 9 AM FOR FAR NORTHEAST IOWA INTO EXTREME NORTHWEST ILLINOIS. A POWERFUL STORM SYSTEM WILL IMPACT THE REGION TODAY THROUGH SATURDAY. THIS SYSTEM WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE AREA THROUGH NOON TODAY. A FEW STORMS ALONG AND SOUTHEAST OF A LINE FROM FAIRFIELD IOWA...TO PRINCETON ILLINOIS...MAY BE STRONG ENOUGH TO PRODUCE HAIL UP TO THE SIZE OF PENNIES. THE STORM PREDICTION CENTER HAS OUTLOOKED EXTREME SOUTHEAST IOWA...NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS FOR A SLIGHT RISK OF SEVERE WEATHER TODAY. THIS NEXT ROUND OF SHOWERS AND STORMS THIS MORNING MAY PRODUCE AN ADDITIONAL HALF INCH...UP TO AN INCH OF RAINFALL THROUGH NOON. THIS KIND OF RAINFALL AND RUN OFF OVER PARTIALLY FROZEN GROUND...ON TOP OF THE HALF INCH TO AN INCH THAT HAS ALREADY FALLEN OVERNIGHT...WILL LEAD TO SIGNIFICANT RISES ON AREA RIVER AND STREAM LEVELS...WITH MANY GOING OUT OF BANK AND PAST THE FLOOD STAGE. ICE ACTION WILL ALSO ADD TO ANY RIVER OR STREAM FLOODING POTENTIAL. FLASH FLOODING OF LOW- LYING AND URBAN AREAS WILL ALSO BE A THREAT. A FLOOD WATCH CONTINUES FOR THE ENTIRE AREA THROUGH FRIDAY EVENING. LATE THIS AFTERNOON AND TONIGHT...A TEMPORARY BREAK IN THE PRECIPITATION IS EXPECTED DURING THE AFTERNOON...BEFORE COLD AIR WRAPPING IN BEHIND THE EXITING STORM SYSTEM BRINGS THE THREAT OF SNOW. SNOW IS EXPECTED TO OVERSPREAD THE AREA FROM WEST TO EAST FROM LATE AFTERNOON...AND LAST INTO THE OVERNIGHT. WITH THE SNOW CONTINUING INTO FRIDAY...AREAS NORTHWEST OF A CEDAR RAPIDS...TO DYERSVILLE LINE WILL EXPERIENCE SNOWFALL AMOUNTS OF 4 TO 7 INCHES BY FRIDAY AFTERNOON. THIS AREA IS UNDER A WINTER STORM WARNING TONIGHT THROUGH NOON FRIDAY. AREAS GENERALLY ALONG AND NORTH OF A LINE FROM WILLIAMSBURG...TO CLINTON...AND TO MOUNT CARROLL WILL RECEIVE FROM 2 TO 5 INCHES OF NEW SNOWFALL BY MIDDAY FRIDAY. THESE AREAS ARE UNDER A WINTER WEATHER ADVISORY FOR TONIGHT THROUGH NOON FRIDAY. ALONG WITH THE ARRIVAL OF THE SNOW...STRONG WEST WINDS OF 25 TO 40 MPH... WITH GUSTS OF AT LEAST 50 MPH WILL SWEEP ACROSS THE AREA THIS AFTERNOON AND ESPECIALLY TONIGHT. THESE STRONG WINDS WILL COMBINE WITH THE MORE SUBSTANTIAL SNOW BANDS TO PRODUCE NEAR WHITEOUT OR BLIZZARD-LIKE CONDITIONS AT TIMES THROUGH FRIDAY MORNING. FOR THE REST OF THE AREA GENERALLY ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR...A HIGH WIND WARNING IS IN EFFECT FOR LATE THIS AFTERNOON AND TONIGHT. HIGH WINDS SUSTAINED BETWEEN 30 AND 40 MPH WITH GUSTS OVER 55 MPH WILL OVERSPREAD THE WARNING AREA FROM SOUTHWEST TO NORTHEAST FROM LATE THIS AFTERNOON THROUGH TONIGHT. THESE HIGH WINDS WILL THEN LAST INTO FRIDAY MORNING. THESE WIND SPEEDS WOULD BE CAPABLE OF PRODUCING WIND DAMAGE TO TREES AND POWER LINES...ESPECIALLY IN LOCATIONS THAT RECEIVED DAMAGE IN THE ICE STORM LAST WEEKEND. IN ADDITION...THE HIGH WINDS COMBINED WITH PERIODS OF LIGHT TO MODERATE SNOW TONIGHT MAY REDUCE VISIBILITIES BELOW A MILE AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY OCCASIONAL LIGHT SNOW AND WINDY CONDITIONS WILL THEN LAST INTO FRIDAY EVENING. ADDITIONAL LIGHT SNOW ACCUMULATIONS WILL OCCUR FRIDAY AFTERNOON AND EVENING...WITH WINDS OF 20 TO 30 MPH AND GUSTS STILL OVER 40 MPH. THIS WILL CONTINUE TO CAUSE BLOWING AND DRIFTING SNOW WITH REDUCED VISIBILITIES IN AREAS THAT RECEIVE SEVERAL INCHES OF SNOW ACCUMULATION THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH NOON SOUTH OF THE INTERSTATE 80 CORRIDOR. 12
In the hours before
Local storm report, Mar 1, 10:55 PM CST, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1055 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM NON-TSTM WND GST NORWAY 41.90N 91.92W
03/01/2007 M55 MPH BENTON IA TRAINED SPOTTER
OVER THE PAST 45 MINS...SUSTAINED WINDS 35-40 MPH WITH
SEVERAL GUSTS 50-60 MPH. MEASURED BY ANEMOMETER.
&&
50Local storm report, Mar 1, 11:00 PM CST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1100 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM NON-TSTM WND GST DAVENPORT 41.56N 90.60W
03/01/2007 M46 MPH SCOTT IA ASOS
&&
ELLIOTTLocal storm report, Mar 1, 11:01 PM CST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1101 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM NON-TSTM WND GST BURLINGTON 40.81N 91.12W
03/01/2007 M46 MPH DES MOINES IA ASOS
&&
ELLIOTTLocal storm report, Mar 1, 11:09 PM CST, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1109 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM NON-TSTM WND GST MUSCATINE 41.42N 91.07W
03/01/2007 M46 MPH MUSCATINE IA AWOS
&&
ELLIOTTLocal storm report, Mar 1, 11:10 PM CST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1110 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM NON-TSTM WND GST INDEPENDENCE 42.47N 91.89W
03/01/2007 M40 MPH BUCHANAN IA AWOS
&&
ELLIOTTLocal storm report, Mar 1, 11:33 PM CST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1133 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM SNOW MUSCATINE 41.42N 91.07W
03/01/2007 E0.0 INCH MUSCATINE IA TRAINED SPOTTER
ROADS VERY SLICK. LOW VISIBILITIES DUE TO BLOWING SNOW.
NEAR WHITE OUT CONDITIONS. ON HIGHWAY 61 IN NORTHWEST
PART OF TOWN.
&&
ELLIOTTNearby
Wind Advisories in Illinois, 2007Wind Advisories in Missouri, 2007Wind Advisories in Iowa, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.